Home > Research > Publications & Outputs > Solvable complemented Lie algebras.
View graph of relations

Solvable complemented Lie algebras.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1/01/2012
<mark>Journal</mark>Proceedings of the American Mathematical Society
Issue number11
Number of pages8
Pages (from-to)3823-3830
Publication StatusPublished
<mark>Original language</mark>English


In this paper a characterisation is given of solvable complemented Lie algebras. They decompose as a direct sum of abelian subalgebras and their ideals relate nicely to this decomposition. The class of such algebras is shown to be a formation whose residual is the ideal closure of the prefrattini subalgebras.

Bibliographic note

First published in Proceedings of the American Mathematical Society in Vol. 140, (11), 2012, published by the American Mathematical Society